# SDR DXTA2025121206050

- Difficulty date: December 9, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N347QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500257
- Aircraft time: 9,954 hours, 7,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006852
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS REMAIN ON AT ALL TIMES WITH THE COCKPIT SWITCH IN THE ARM POSITION.   REPLACED BATTERIES. OPS CHECK GOOD. IAW PHENOM 300 AMM 33-52-01
